World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Mathematical Models and Methods in Applied Sciences cover

Volume 22, Issue 03 (March 2012)

No Access
THERMODYNAMICALLY CONSISTENT, FRAME INDIFFERENT DIFFUSE INTERFACE MODELS FOR INCOMPRESSIBLE TWO-PHASE FLOWS WITH DIFFERENT DENSITIES
  • 1150013

https://doi.org/10.1142/S0218202511500138

No Access
A MIXED VARIATIONAL FRAMEWORK FOR THE RADIATIVE TRANSFER EQUATION
  • 1150014

https://doi.org/10.1142/S021820251150014X

No Access
CERTIFIED REDUCED BASIS METHODS FOR NONAFFINE LINEAR TIME-VARYING AND NONLINEAR PARABOLIC PARTIAL DIFFERENTIAL EQUATIONS
  • 1150015

https://doi.org/10.1142/S0218202511500151

No Access
NONLINEAR THIN-WALLED BEAMS WITH A RECTANGULAR CROSS-SECTION — PART I
  • 1150016

https://doi.org/10.1142/S0218202511500163

No Access
A MULTISCALE APPROACH TO CELL MIGRATION IN TISSUE NETWORKS
  • 1150017

https://doi.org/10.1142/S0218202511500175

No Access
LEADING ORDER ASYMPTOTICS OF STATIONARY NAVIER–STOKES FLOWS IN THE PRESENCE OF A WALL
  • 1150018

https://doi.org/10.1142/S0218202511500187